Ever since I started taking levothyroxin in Feb 2017, post ROI treatment for hyperthyroidism, I have had hairloss issues although my hair was perfectly fine before.
At first it seemed like just an intense bought of acute TE due to starting the medication and sudden hormone level changes. After loosing practically half my hair, it leveled out after 5 months and there was lots of new thick baby growth.
A few months later (Oct 2017) the hair started coming out again and has consistently been falling out daily since. It has thinned out so much overall, especially at the temples and back of my head.
Most recently I have been on an 85 dose of levothyroxin and 12 dose of daily T3. I also take supplements including iron, vitD, biotin, vitB...
I have tested everything and everything seems normal so I don't know where the problem is! Here are my most recent results:
Free T3 3.65 (1.7 - 4.2)
Free T4 1.39 (0.82 - 1.44)
TSH 0.115 (0.55 - 4.78)
Vit B12 625 (187 - 883)
Zinc 104. (50-120)
Ferritin 80 (4-204)
VitD 40.7 (30-100)
I have read that sometimes it's the actual levothyroxin that causes the hair loss - could that be true after this many months? Even if I am taking T3??
Any advice is very much appreciated!